Journal of Experimental and Theoretical Physics
HOME | SEARCH | AUTHORS | HELP      
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status
Contacts


Search publications of "V. M . Shekhter"
Found 1 record(s)
1. Effect of Form Factors on the Relative Probability for Lepton Decays of Hyperons
V. M . Shekhter
JETP, 1965, Vol. 20, No. 1, p. 175
PDF (553.1K)

Title
Author
 from   till 
 Search in russian archive
 Search in english archiveŇ
 
Report problems